# SDR AALA20160329005

- Difficulty date: March 29, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 7,797 hours, 2,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02RA03R
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  EMER PATH LIGHTING INOPERATIVE AT SEAT 30D.  FOUND HARNESS DISCONNECTED AT SEAT 30D.  CONNECTED HARNESS & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00.  SYS CHECKED NORMAL.
